# SDR FDEA201109264133

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: A5711043220200
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT CRACK INDICATION, FOUND IN CENTER WING BOX.  REPAIR CARRIED OUT IAW EA 6-5710-154305
